RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 569–577 (Mi mz9352)  

This article is cited in 7 scientific papers (total in 7 papers)

Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem

A. G. Kachurovskiia, I. V. Podviginb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: For bounded averaged functions, we prove the equivalence of the power-law and exponential rates of convergence in the Birkhoff individual ergodic theorem with the same asymptotics of the probability of large deviations in this theorem.

Keywords: pointwise ergodic theorem, rates of convergence in ergodic theorems, large deviations, billiards, Anosov systems.

DOI: https://doi.org/10.4213/mzm9352

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 524–531

Bibliographic databases:

UDC: 517.987+519.214
Received: 27.02.2012

Citation: A. G. Kachurovskii, I. V. Podvigin, “Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem”, Mat. Zametki, 94:4 (2013), 569–577; Math. Notes, 94:4 (2013), 524–531

Citation in format AMSBIB
\Bibitem{KacPod13}
\by A.~G.~Kachurovskii, I.~V.~Podvigin
\paper Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 569--577
\mathnet{http://mi.mathnet.ru/mz9352}
\crossref{https://doi.org/10.4213/mzm9352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423283}
\zmath{https://zbmath.org/?q=an:06261066}
\elib{http://elibrary.ru/item.asp?id=20731801}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 524--531
\crossref{https://doi.org/10.1134/S0001434613090228}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400022}
\elib{http://elibrary.ru/item.asp?id=21885420}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886542166}


Linking options:
  • http://mi.mathnet.ru/eng/mz9352
  • https://doi.org/10.4213/mzm9352
  • http://mi.mathnet.ru/eng/mz/v94/i4/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sedalishchev, “Interrelation between the convergence rates in von Neumann's and Birkhoff's ergodic theorems”, Siberian Math. J., 55:2 (2014), 336–348  mathnet  crossref  mathscinet  isi
    2. I. V. Podvigin, “On the Exponential Rate of Convergence in the Birkhoff Ergodic Theorem”, Math. Notes, 95:4 (2014), 573–576  mathnet  crossref  crossref  mathscinet  isi  elib
    3. I. V. Podvigin, “On the rate of convergence in the individual ergodic theorem for the action of a semigroup”, Siberian Adv. Math., 26:2 (2016), 139–151  mathnet  crossref  crossref  mathscinet  elib
    4. A. G. Kachurovskii, I. V. Podvigin, “Correlations, large deviations, and rates of convergence in ergodic theorems for characteristic functions”, Dokl. Math., 91:2 (2015), 204–207  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. G. Kachurovskii, I. V. Podvigin, “Large deviations and rates of convergence in the Birkhoff ergodic theorem: From Holder continuity to continuity”, Doklady Mathematics, 93:1 (2016), 6–8  crossref  mathscinet  zmath  isi
    6. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Trans. Moscow Math. Soc., 77 (2016), 1–53  mathnet  crossref  elib
    7. A. G. Kachurovskiǐ, I. V. Podvigin, “Large deviations of the ergodic averages: from Hölder continuity to continuity almost everywhere”, Siberian Adv. Math., 28:1 (2018), 23–38  mathnet  crossref  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:455
    Full text:132
    References:28
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019